# SDR UIEA2012030200078

- Difficulty date: February 22, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 33,360 hours, 4,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: S135610A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING AT CREW REST AREA INOPERATIVE.  EMERGENCY LIGHT MODULE RELAMPED.  NO HELP.  REMOVED & REPLACED EMERGENCY LIGHT MODULE IAW MM 33-51-04-002-009-001. OPS CHECKED NORMAL.
